Ask a doctor

Juvederm Injected in Lips Lines and Corners of Lips and Look Like Joker? (photo)

I got juvederm injected in my lips.I had small upper lip lines.Ihad about .2 cc put in upper lip line,around .3? cc put in top lip and .2 in bottom lip he put a tiny amount under the corner of my lips on each side. I look like the joker from batman. My upper lip protrudes more than my bottom from side profile and it just looks like I have a fat lip.I got it done 4 days ago.I had hardly any bruising but I did have a lot of swelling.pls advice on what to do besides dissolving and reinjecting?

Doctor Answers (6)

Juvederm Injected in Lips Lines and Corners of Lips and Look Like Joker?

+1

     I would wait at least 2 weeks for the resolution of the swelling before contemplating additional maneuvers.  Kenneth Hughes, MD Los Angeles, CA

Web reference: http://www.hughesplasticsurgery.com

Los Angeles Plastic Surgeon
5.0 out of 5 stars 148 reviews

Fillers in lips

+1

At four days after filler injection to the lip you still have swelling. Give it at least two weeks to settle down and then have it reassessed.

Manhattan Plastic Surgeon
4.5 out of 5 stars 14 reviews

Juvederm Joker

+1

4 days out and you definitely still have a great deal of swelling. Because your upper lip was originally so much smaller, injecting anything into it would cause a lot of swelling. Let's hope that in the next week or so things settle down tremendously and you like your results. If not, yes, you can have some dissolved. I know you don't like it, but just wait it out for at least a week and then assess. Facial and lip symmetry is incredibly important when injecting the lip area, but also, a lot of this could (and hopefully is) just swelling that will settle down.

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

Juvederm Injected in Lips Lines and Corners of Lips and Look Like Joker?

+1

 In my humble opinion, from the photos provided, this is an example of not understanding and following the proper aesthetics of facial (and lip) beauty.  There is an ideal aesthetic proportion of the upper to lower lip which is not present in the lips represented by these photos.

 Lip Augmentation, with fillers like Restylane or Juvederm or implants made of Alloderm or silastic) requires an aesthetic understanding of the inherent beauty goals of making the lips full but balanced and beautiful.  This is what you should seek in the plastic and cosmetic surgeon that does your Lip Augmentation or any other plastic surgery procedure.  If this aesthetic judgement is lacking...things can come out look out of balance and unattractive.  Let the filler dissolve and begin anew.  Hope this helps.

 

Web reference: http://www.drfpalmer.com/restylane-injections.html

Beverly Hills Facial Plastic Surgeon
4.5 out of 5 stars 12 reviews

Juvederm in lips and corners now looks like the "Joker"!

+1

Be patient.  You still look very swollen, so it's too soon to assess your final results, You may need to give it a full 2 weeks before you make any judgement or new decisions. Things will settle down and you may love your results when it's finished.

Seattle Facial Plastic Surgeon
5.0 out of 5 stars 126 reviews

Some swelling is normal

+1

The good news is that swelling will subside. Some patients swell more than others. I would definitely call your physician in 2 weeks if there is no improvement in swelling. Hyalironic acid does cause a some fluid retention, but hopefully its only temporary.

Birmingham Dermatologist

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...